Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 137, NWS Sioux Falls, SD

August 17, 20195 counties in Minnesota; 6 counties in Iowa; Lincoln County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 17, 2019, 10:46 PM CDT for 5 counties in Minnesota; 6 counties in Iowa; Lincoln County, South Dakota. It was in force for 44 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2019, 10:46 PM CDT (03:46 UTC)
Expired
Aug 17, 2019, 11:30 PM CDT
In force
44 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Sioux County, IA, Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN, Rock County, MN, Lincoln County, SD

The radar

The Sioux Falls radar (KFSD), 89 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 10:48 PM CDTTSTM WND DMG6 Nnw Lismore, MNGARAGE BLOWN OFF OF FOUNDATION. NUMEROUS LARGE TREE LIMBS DOWN.
Aug 17, 10:53 PM CDTTSTM WND DMGWilmont, MNPOWER LINES DOWN IN WILMONT. PICTURE VIA SOCIAL MEDIA.
Aug 17, 10:59 PM CDTTORNADO5 Se Wilmont, MNSTART OF DAMAGE PATH. TREES UPROOTED WITH SEVERAL LARGE BRANCHES DOWN.
Aug 17, 11:01 PM CDTTSTM WND DMG1 Ssw Sibley, IASEVERAL GRAIN BINS DAMAGED. ROAD SIGNS BENT OVER ON THE SOUTH EXIT TO SIBLEY FROM HIGHWAY 60.
Aug 17, 11:01 PM CDTTSTM WND DMGSibley, IADAMAGE TO METAL SHED AND MANY TREES DOWN. REPORT VIA SOCIAL MEDIA.
Aug 17, 11:02 PM CDTTSTM WND DMG2 Se Sibley, IADAMAGE TO GRAIN BINS. BOLTS HOLDING EMPTY BIN IN PLACE BROKEN WITH BIN LIFTED/SHIFTED FROM ORIGINAL POSITION. TOP COLLAPSED IN ON NORTHWEST SIDE. WIND ESTIMATED 85 MPH.
Aug 17, 11:03 PM CDTTORNADO8 Nnw Worthington, MNEND OF 4 MILE DAMAGE PATH.
Aug 17, 11:07 PM CDTTSTM WND GST 562 Ne Worthington, MN
Aug 17, 11:24 PM CDTHAIL 0.883 Ese Harris, IA
Aug 17, 11:25 PM CDTTSTM WND GST 543 Sse Lake Park, IACORRECTS PREVIOUS TSTM WND GST REPORT FROM LAKE PARK.
Aug 17, 11:25 PM CDTTSTM WND GST 54Lake Park, IA
Aug 17, 11:25 PM CDTTORNADO4 Nw Wilder, MNSTART OF 1/2 MILE PATH. CORN FLATTENED AND SHREDDED. MAX PATH WIDTH OF 20 YARDS.
Aug 17, 11:30 PM CDTTSTM WND DMG1 Wnw Wahpeton, IAROOF DAMAGE TO A SMALL BARN. WIND ESTIMATED 75 MPH.
Aug 17, 11:32 PM CDTTSTM WND DMG1 Nnw Wahpeton, IALARGE BRANCHES DOWN, UP TO 3 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 6:14 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 17, 10:16 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

039 
WUUS53 KFSD 180346
SVRFSD
IAC041-059-119-141-143-167-MNC033-063-101-105-133-SDC083-180430-
/O.NEW.KFSD.SV.W.0137.190818T0346Z-190818T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
1046 PM CDT Sat Aug 17 2019

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Eastern Lyon County in northwestern Iowa...
  Osceola County in northwestern Iowa...
  Western Dickinson County in northwestern Iowa...
  Northern Sioux County in northwestern Iowa...
  Northwestern Clay County in northwestern Iowa...
  O'Brien County in northwestern Iowa...
  Southeastern Rock County in southwestern Minnesota...
  Jackson County in southwestern Minnesota...
  Nobles County in southwestern Minnesota...
  Southeastern Murray County in southwestern Minnesota...
  Southwestern Cottonwood County in southwestern Minnesota...
  Southeastern Lincoln County in southeastern South Dakota...

* Until 1130 PM CDT.

* At 1046 PM CDT, severe thunderstorms were located along a line
  extending from near Lismore to near Rock Rapids to near Rock
  Valley, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  George, Wilmont and Lismore around 1050 PM CDT.
  Little Rock around 1055 PM CDT.
  Ashton around 1100 PM CDT.
  Sibley, Fulda, Boyden and Matlock around 1105 PM CDT.
  Sheldon, Hospers, Brewster and Melvin around 1110 PM CDT.
  Ocheyedan around 1115 PM CDT.
  Sanborn, Heron Lake, Harris and Archer around 1120 PM CDT.
  Lakefield, Lake Park and Primghar around 1125 PM CDT.

Other locations impacted by these severe thunderstorms include
Kinbrae, Wilder, Dundee, Okabena, Bigelow and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4335 9517 4301 9556 4311 9650 4341 9615
      4390 9598 4389 9499
TIME...MOT...LOC 0346Z 272DEG 51KT 4379 9594 4341 9606 4319 9634 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
1 follow-up statement
785 
WWUS53 KFSD 180414
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1114 PM CDT Sat Aug 17 2019

IAC041-059-119-141-143-167-MNC033-063-101-105-133-SDC083-180430-
/O.CON.KFSD.SV.W.0137.000000T0000Z-190818T0430Z/
Lyon IA-Osceola IA-Dickinson IA-Sioux IA-Clay IA-O'Brien IA-Rock MN-
Jackson MN-Nobles MN-Murray MN-Cottonwood MN-Lincoln SD-
1114 PM CDT Sat Aug 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN LYON...OSCEOLA...WESTERN DICKINSON...NORTHERN SIOUX...
NORTHWESTERN CLAY...O'BRIEN...SOUTHEASTERN ROCK...JACKSON...NOBLES...
SOUTHEASTERN MURRAY...SOUTHWESTERN COTTONWOOD AND SOUTHEASTERN
LINCOLN COUNTIES...

At 1114 PM CDT, severe thunderstorms were located along a line
extending from near Heron Lake to Ocheyedan to Sheldon, moving east
at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Heron Lake and Harris around 1120 PM CDT.
  Lakefield and Lake Park around 1125 PM CDT.
  Spirit Lake, Hartley, Okoboji, Wahpeton, West Okoboji and Kilen 
  Woods State Park around 1130 PM CDT.

Other locations impacted by these severe thunderstorms include
Kinbrae, Wilder, Dundee, Okabena, Bigelow and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4335 9517 4301 9556 4311 9650 4341 9615
      4390 9598 4389 9499
TIME...MOT...LOC 0414Z 272DEG 51KT 4378 9542 4340 9554 4318 9583 

HAIL...<.75IN
WIND...60MPH
 
$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:14 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 17, 6:14 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
614 PM CDT Sat Aug 17 2019

.SHORT TERM...(This Evening through Sunday)
Issued at 303 PM CDT Sat Aug 17 2019

The main focus tonight is the increasing threat for strong to severe
thunderstorms across the region.

At 18Z Saturday, a quasi-stationary cool front was located along and
east of a line from Rapid City to Pierre to Aberdeen area. Isolated
showers and thunderstorms could spark across the region early this
afternoon as warm air advects northward, ahead of the main cool
front. However, the main focus for strong to severe storms will be
along the frontal passage late this evening. As we go through the
afternoon and evening hours, instability increases across the region
with surface dewpoint values from the upper 60s to near 70,
increasing low to mid-level lapse rates to 7 C/km, and MLCAPE around
1500-2000 J/kg. These ingredients will support and maintain a very
unstable environment through the evening hours. The cool front will
begin to move east into the region after 00Z Sunday (7 PM CDT), as
the main upper trough over southern Canada/Northern Rockies pushes
the front southeast. The greatest risk for severe weather looks
possible from 03Z to 06Z Sunday in areas along and west of I-29, and
from 05Z to 09Z Sunday for areas east of I-29. This is linked with a
broad area of deep layer shear of 35 to 45 knots and an increasing
south-north LLJ from 30 to 45 knots. Discrete cells of strong to
severe thunderstorms will be possible at the initial stage of this
event; then with increasing DCAPE values of 1000-1500 J/kg, the
threat will mainly be focus on damaging wind as the front moves east
toward I-29 late this evening. With that said, golf ball sized hail
(or slightly larger), as well as damaging wind from 70 to 80 mph are
the main severe threats. With 0-3 km bulk shear around 20-35 knots,
some organized bow echo/isolated tornado cannot be ruled out. SPC
highlights well this severe weather threat with an Enhanced Risk
over most of the CWA on its Day 1 outlook. The severe weather risk
tapers off from west to east through 06Z-09Z Sunday, though some
lingering showers look possible through early Sunday morning.

It's important to point out that this event seems likely late this
evening into the overnight. Therefore, make sure you have different
ways to receive alerts if having outdoor plans or before heading to
bed. In addition, if severe weather threatens your area, take
shelter immediately and if possible, report any hail/wind/flooding
to the NWS.

Sunday features a nice day. The cool front moves eastward into
the Upper Mississippi Valley by early Sunday morning. Behind this
system, surface high pressure builds in from the northwest,
bringing drier and cooler conditions into the region. With a drier
airmass, light winds, afternoon dewpoints in the upper 50s, and
highs from the mid 70s to near 80, it will be a great day for
outdoor activities.

.LONG TERM...(Sunday Night through Saturday)
Issued at 303 PM CDT Sat Aug 17 2019

Beyond Sunday night, the pattern looks relatively quiet and dry for
most areas, but warm temperatures and humidity return to start the
workweek.

As the surface high pressure slowly moves east of the CWA, return
flow will make its way and bring temperatures from the mid to upper
80s into the region on Monday. This temperature pattern will likely
remain for Tuesday as well. In fact, Tuesday looks to be the warmest
day of the week with daytime temperatures mainly in the upper 80s to
near 80.

A broad area of theta-e advection slides northeast from central NE
on Monday ahead of a mid-level shortwave approaching the area by
Monday night. At this moment, confidence is marginal/low; however,
some hit/miss showers or storms cannot be ruled out during the
overnight hours.

After midweek, thunderstorm chances will again be possible Tuesday
night into Wednesday as a surface low and associated frontal
boundary move in. The main story will be cooler than average
temperatures through the end of the week. This is in response to
strong surface high pressure moving southward from the International
Border/Northern Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 609 PM CDT Sat Aug 17 2019

Main concern through this TAF period is potential for strong to
severe storms mainly after 02z. Expect storms to be more isolated
to scattered across the area this evening. The main event arrives
in south central after 02z and is expected to form a line of
storms as it tracks east through the forecast area into the early
morning hours Sunday. Hail and lightning will be a threat, but as
the storms form a line, damaging wind will become a greater
threat. Have added thunderstorm mention in the KFSD and KHON TAF
however chances are a less certain for KSUX, so will keep VCTS.

Cooling behind the line of storms running into the abundant low
level moisture may result in an area of MVFR-locally IFR stratus,
and main question there is how long into the morning will these
conditions persist. Low level mixing should allow the low clouds
to gradually break up from northwest to southeast, lingering at
KSUX and other parts of northwest Iowa into the early afternoon.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...05
LONG TERM...05
AVIATION...
Hazardous weather outlook, Aug 17, 4:49 AM CDT, 17 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
449 AM CDT Sat Aug 17 2019

IAZ001-MNZ071-072-080-081-089-097-098-SDZ038>040-050-052>070-
181000-
Lyon-Lincoln-Murray-Cottonwood-Nobles-Pipestone-Rock-Beadle-
Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-
Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Bon Homme-Yankton-Clay-
449 AM CDT Sat Aug 17 2019

This Hazardous Weather Outlook is for portions of northwest Iowa,
southwest Minnesota, central South Dakota, east central South
Dakota, south central South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

A few morning thunderstorms may be possible. Severe weather is not
expected with this activity.

Strong to severe storms are expected to develop late this
afternoon across central and northern South Dakota and begin to
track southeast this evening and tonight. Thunderstorms, initially
discrete in nature, will begin to merge into a line as they move
southeast late this evening.

Large hail up to 2 inches in diameter, along with straight line
winds up to 80 mph will be possible as storms move east towards
I-29 after dark. An isolated tornado cannot be ruled out, with the
greatest risks in south central South Dakota.

Thunderstorms will continue to track into southwest Minnesota and
northwest Iowa after midnight with a continued severe weather risk.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 6pm from Huron to
Chamberlain, and after 9pm from Marshall to Sioux Falls and
Yankton.

IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ071-
181000-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Jackson-Dixon-Dakota-Union-
449 AM CDT Sat Aug 17 2019

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska, and
southeast South Dakota.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible through mid-morning. The risk
for severe storms is low with this activity.

Scattered strong to severe storms may develop across northeast
Nebraska and northwest Iowa after 5pm this afternoon and into the
evening. golf ball size hail and winds to 60 mph may be possible.

A broken line of strong to severe storms will move southeast
towards the area after dark. These storms will bring the risk of
strong winds to 70 mph along with ping pong size hail as they move
through early Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 5pm this afternoon and into
the overnight hours.

In the hours before

Local storm report, Aug 17, 9:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             10 N COLMAN             44.13N 96.82W
08/17/2019  M0.50 INCH       MOODY              SD   TRAINED SPOTTER

&&
Local storm report, Aug 17, 9:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
955 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     MADISON                 44.01N 97.11W
08/17/2019  M59 MPH          LAKE               SD   ASOS

&&
Local storm report, Aug 17, 10:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1032 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     FLANDREAU               44.05N 96.60W
08/17/2019  M54 MPH          MOODY              SD   MESONET

            SDSU STATION.

&&
Local storm report, Aug 17, 10:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             7 W ERWIN               44.49N 97.58W
08/17/2019  M0.75 INCH       KINGSBURY          SD   PUBLIC

&&
Local storm report, Aug 17, 10:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1042 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     WHITE LAKE              43.73N 98.71W
08/17/2019  M61 MPH          AURORA             SD   MESONET

            SDSU STATION.

&&
Local storm report, Aug 17, 10:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 PM CDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     LUVERNE                 43.65N 96.21W
08/17/2019  M54 MPH          ROCK               MN   AWOS

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 9:52 PM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone, Rock38 min
Aug 17, 10:41 PM CDTTornado WarningFSDNobles9 min
Aug 17, 11:02 PM CDTTornado WarningFSDCottonwood, Jackson, Nobles12 min
Aug 17, 11:17 PM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson, Murray, Nobles43 min
Aug 18, 12:59 AM CDTSevere Thunderstorm WarningFSDPlymouth46 min
Aug 17, 7:10 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory50 min
Aug 17, 7:12 PM CDTSevere Thunderstorm WarningFSDBeadle33 min
Aug 17, 7:16 PM CDTSevere Thunderstorm WarningFSDAurora, Brule44 min
Aug 17, 7:41 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas49 min
Aug 17, 7:43 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Gregory, Jerauld47 min
Aug 17, 8:06 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Gregory, Hanson and 4 more39 min
Aug 17, 8:24 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Davison, Douglas, Hutchinson36 min
Aug 17, 8:40 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hanson, Hutchinson, Lake, McCook and 2 more50 min
Aug 17, 9:18 PM CDTSevere Thunderstorm WarningFSDBrookings, Hanson, Hutchinson, Kingsbury, Lake, Lincoln and 5 more42 min
Aug 17, 10:02 PM CDTTornado WarningFSDBrookings, Moody12 min
Aug 18, 10:37 AM CDTRiver Flood WarningFSDBrookings, Moody5 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in South Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.